PL EN


Journal
1997 | 5 | 3 | 5-14
Article title

Cosmological Singularities and Noncommutative Geometry

Authors
Content
Title variants
PL
Osobliwości kosmologiczne i geometria nieprzemienna
EN
Cosmological Singularities and Noncommutative Geometry
Languages of publication
PL
Abstracts
PL
In the previous paper (Filozofia Nauki No 3-4, 1994, pp. 7-17) we have shown how the initial and final singularities in the closed Friedman world model can be analysed in terms of the structured spaces in spite of the fact that these singularities constitute the single point in the b-boundary of space-time. In the present paper we generalize our approach by using methods of noncommutative geometry. We construct a noncommutative algebra in terms of which geometry of space-time with singularities can be developed. This algebra admits a representation in the space of operators on a Hilbert space, and the initial and final singularities in the closed Friedman model are given by its two distinct representations. The striking feature of this approach is its analogy with the mathematical formalism of quantum mechanics.
Keywords
Journal
Year
Volume
5
Issue
3
Pages
5-14
Physical description
Dates
published
1997-09-01
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ojs-issn-2657-5868-year-1997-volume-5-issue-3-article-181
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.